# SDR AALA201611239023

- Difficulty date: November 20, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- System (JASC): 3240 · Landing Gear Brake System
- Part: Drive Unit
- Part number: E213300011
- Part serial: 9694
- Condition: Faulty
- Location: Nlg Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BRAKES NLG MINOR FAULT ILLUMINATED ON  ECAM. TROUBLESHOT IAW 32-43-00-810-828A.  REPLACED THE ALTERNATE BRAKE DIRECT DRIVE IAW AMM 32-43-35.
